Alert archive / Florida / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 124, NWS Tallahassee, FL

November 24, 2004Bay County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Nov 24, 2004, 11:49 AM CST for Bay County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 24, 2004, 11:49 AM CST (17:49 UTC)
Expired
Nov 24, 2004, 12:15 PM CST
In force
26 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Bay County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 24, 8:30 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2004-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1093 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2004-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1093 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
527 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 241750
SVRTAE
FLC005-241815-
/X.NEW.KTAE.SV.W.0011.041124T1749Z-041124T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1149 AM CST WED NOV 24 2004

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BAY COUNTY IN THE PANHANDLE OF FLORIDA

* UNTIL 1215 PM CST

* AT 1243 PM EST(1143 AM CST)...NATIONAL WEATHER SERVICE DOPPLER
  RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF
  SOUTHPORT...OR ABOUT 7 MILES NORTHEAST OF PANAMA CITY BEACH...AND
  MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MASHBURN AND BENNETT BY NOON CST...
  FOUNTAIN AND SAUNDERS BY 1205 PM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.

LAT...LON 3030 8576 3029 8579 3043 8567 3043 8550
      3054 8548 3047 8540 3042 8543 3027 8565
      3028 8566 3027 8569 3023 8571

$$

10-BOLINSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 24, 8:45 AM CST, 3 hours 4 minutes earlier.

Area forecast discussion, Nov 24, 8:45 AM CST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EST WED NOV 24 2004

...TORNADO WATCH #900 IS IN EFFECT FOR THE CWA NOT INCLUDING DIXIE
AND LAFAYETTE COUNTIES UNTIL 300 PM EST (200 PM CST)...

.CURRENTLY..
STRONG LINE OF STORMS CONTINUES TO PUSH INTO THE CWA THIS MORNING
WITH SOME OF THE STORMS SEVERE CONDITIONS WILL BE POSSIBLE. EXPECT
STRONG GUSTY WINDS AND A POSSIBILITY OF TORNADOES AND WATERSPOUTS
MOVING ON SHORE.

.UPDATES...FORECAST LOOKS TO BE ONLINE. WILL UPDATE FOR TORNADO
WATCHES AND SEVERE WORDING IN THE TEXT FOR TODAY IN BOTH OF THE CWF
AND ZFP.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...TORNADO WATCH #900 FOR ALL ZONES EFFECTIVE UNTIL 200 PM CST.
GA...TORNADO WATCH #900 FOR ALL ZONES EFFECTIVE UNTIL 300 PM EST.
FL...TORNADO WATCH #900 FOR FL PANHANDLE...WESTERN BIG BEND ZONES
AND ADJACENT NEAR SHORE WATERS EFFECTIVE UNTIL 300 PM EST (200 PM
CST)...NOT INCLUDING LAFAYETTE AND DIXIE COUNTY. SMALL CRAFT
ADVISORY ALL MARINE ZONES.

&&

BOLINSKI

.PREV DISCUSSION...
200 AM EST WED NOV 24 2004

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT.
TODAY - GFS REMAINS FAIRLY CONSISTENT WITH THE TIMING OF THE COLD
FRONT. POPS SHOULD BE AT LEAST CATEGORICAL AS WE GET A FAIRLY SOLID
LINE OF CONVECTION MOVING THROUGH. A MORE CHALLENGING ASPECT OF THE
FORECAST IS DETERMINING THE POTENTIAL FOR SEVERE WEATHER. PROGGED
DEEP LAYER SHEAR REMAINS LOW...BUT A REGION OF 35+ KT 0-1KM SHEAR IS
EXPECTED TO MOVE ACROSS THE REGION TODAY...WITH EVEN BETTER SHEAR
REMAINING N OF THE CWFA. BEST 0-1KM FOR OUR CWFA MAY ACTUALLY BE
REALIZED IN OUR ERN ZONES AFTER 00Z TONIGHT THANKS TO DECOUPLING AND
THE RESULTING COMMENCEMENT OF THE NOCTURNAL LOW-LEVEL JET.
HOWEVER...AS NOTED IN THE SPC SEVERE WEATHER OUTLOOK...INSTABILITY
LOOKS LIKE IT WILL BE LIMITED DUE TO EXTENSIVE CLOUD COVER. BETTER
DESTABILIZATION SHOULD OCCUR NEAR THE COAST WITH HIGHER THETA-E AIR
MOVING ONSHORE. PLAN TO MENTION POSSIBLE SEVERE IN ZONES FOR TODAY.
WE DO NOT EXPECT SIGNIFICANT FLOODING WITH THIS SYSTEM...ASIDE FROM
THE LOCALIZED NUISANCE TYPE...AS THE FRONT SHOULD BE FAST MOVING AND
WE HAVE HAD LITTLE ANTECEDENT RAIN COMPARED TO AREAS NORTH OF THE
CWFA.

TONIGHT - TAPERED POPS FROM W TO E WITH THE FRONT...WHICH SHOULD BE
EXITING THE CWFA AROUND THE END OF THE PERIOD.

THANKSGIVING/THURSDAY NIGHT - ASIDE FROM MORNING LEFTOVER POPS OVER
OUR FAR SE ZONES...THANKSGIVING SHOULD BE CLEAR AND DRY WITH MAX
TEMPERATURES AT LEAST 10 DEGREES LESS THAN TODAY. 24/00Z GUIDANCE IS
COOLER COMPARED TO PREVIOUS RUNS...SO WE TOOK A BLEND BETWEEN THE
CURRENT FORECAST AND LATEST GUIDANCE...WHICH RESULTS IN MINIMUM
TEMPERATURES IN THE 30S THURSDAY NIGHT.

&&

.LONG TERM...FRIDAY THROUGH TUESDAY.
OTHER THAN BLENDING SOME MODIFIED GRIDS FROM THURSDAY INTO FRIDAY...
NO CHANGES WERE MADE.

&&

.MARINE...WE HAVE RAISED WINDS AND SEAS SIGNIFICANTLY AHEAD OF AND
IMMEDIATELY BEHIND THE FRONT. THIS WAS BASED ON THE LATEST
GUIDANCE...AND THE FACT THAT THE MOBILE BUOY IS ALREADY ON THE VERGE
OF SCA CONDITIONS. STILL EXPECT SCA CONDITIONS TO END DURING
THANKSGIVING DAY.

&&

.FIRE WEATHER...NO CONCERNS AT THIS TIME. A WET GROUND AND COOLER
TEMPERATURES ON THE HEELS OF THE COLD FRONT SHOULD PRECLUDE THE NEED
FOR A RED FLAG WARNING ON THANKSGIVING DAY. THE FOLLOWING DAY MAY BE
A DIFFERENT STORY...BUT THIS IS TOO FAR OFF FOR A FIRE WEATHER WATCH
AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...

TLH 77 58 64 35 / 90 70 00 00
PFN 76 57 64 43 / 90 50 00 00
DHN 74 52 59 37 / 99 50 00 00
ABY 74 53 61 35 / 99 70 00 00
VLD 77 59 65 38 / 70 80 10 00
CTY 79 63 70 39 / 50 80 20 00

&&

TJT
Hazardous weather outlook, Nov 24, 3:06 AM CST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 AM EST WED NOV 24 2004

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-251100-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
406 AM EST WED NOV 24 2004

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT
AHEAD OF A RAPIDLY MOVING COLD FRONT. SOME STORMS COULD BECOME SEVERE
WITH DAMAGING WINDS BEING THE MAIN THREAT. INSTABILITY WILL BE
GREATEST NEAR THE COAST...WHERE AN ISOLATED WATERSPOUT OR TORNADO CAN
NOT BE RULED OUT. DUE TO THE RAPID MOTION OF THIS SYSTEM...ONLY MINOR
NUISANCE FLOODING IS EXPECTED. WINDS AND SEAS ARE EXPECTED TO
INCREASE TO SMALL CRAFT ADVISORY LEVELS LATER TODAY.

.DAYS TWO THROUGH SEVEN...THANKSGIVING THROUGH TUESDAY.
WINDS AND SEAS WILL GRADUALLY SUBSIDE FROM THURSDAY NIGHT INTO THE
WEEKEND. LOW RELATIVE HUMIDITIES FRIDAY AFTERNOON WILL ENHANCE THE
SPREAD OF ANY WILDFIRES THAT DEVELOP.

.SPOTTER CALL TO ACTION STATEMENT...
WITH SOME STORMS APPROACHING SEVERE LIMITS TODAY AND TONIGHT...
SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY...ESPECIALLY IF
A SEVERE THUNDERSTORM WATCH OR TORNADO WATCH IS ISSUED FOR THE
AREA.

.RIP CURRENTS...
THERE IS A MODERATE THREAT FOR RIP CURRENTS TODAY DUE TO STRONG
ONSHORE WINDS AHEAD OF THE APPROACHING COLD FRONT.

A RIP CURRENT IS A STRONG NARROW CURRENT OF WATER FLOWING FROM THE
BEACH THROUGH THE SURF ZONE. IT CAN RAPIDLY CARRY A SWIMMER INTO
DEEPER WATER. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS
PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...
RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT
DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE NARROW CURRENT.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

48-TURNAGE

In the hours before

Special weather statement, Nov 24, 7:34 AM CST, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
834 AM EST WED NOV 24 2004

ALZ065>069-FLZ007>014-241900-
BAY FL-CALHOUN FL-COASTAL WALTON FL-COFFEE AL-DALE AL-GENEVA AL-
GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-INLAND WALTON FL-JACKSON FL-
WASHINGTON FL-
INCLUDING THE CITIES OF...ABBEVILLE...BLOUNTSTOWN...BONIFAY...
CALLAWAY...CHIPLEY...COTTONWOOD...DALEVILLE...DE FUNIAK SPRINGS...
DOWNTOWN DOTHAN...ELBA...ENTERPRISE...FORT RUCKER...GENEVA...
HEADLAND...MARIANNA...OZARK...PANAMA CITY...PANAMA CITY BEACH...
PORT ST. JOE...SANTA ROSA BEACH AND VERNON
834 AM EST WED NOV 24 2004

AT 730 AM CST NATIONAL SERVICE DOPPLER RADARS CONTINUED SHOWING A
STRONG THUNDERSTORM SQUALL LINE EXTENDING FROM CENTRAL ALABAMA
SOUTHWEST TO THE MOBILE BAY AREA. THIS LINE OF INTENSE TO SEVERE
THUNDERSTORMS WILL CONTINUE MOVING TO THE EAST AT NEAR 30 MPH DURING
THE MORNING HOURS. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL BEGIN
BETWEEN 10 AND 11 AM CST OVER SOUTHEAST ALABAMA INCLUDING COFFEE AND
GENEVA AND WALTON COUNTY OF THE FLORIDA PANHANDLE. THE THREAT OF
SEVERE WEATHER WILL SPREAD FURTHER EAST BY THE NOON HOUR.

PEOPLE IN SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE SHOULD STAY
TUNED TO NOAA WEATHER RADIO OR OTHER WEATHER SOURCES FOR WATCHES AND
WARNINGS AS THEY BECOME NECESSARY LATER THIS MORNING.

PEOPLE LIVING IN MOBILE HOMES AND OTHER VULNERABLE STRUCTURES SHOULD
BE PREPARED TO GO TO SAFER LOCATIONS IF TORNADO WATCHES BE ISSUED AND
SEVERE WEATHER APPROACHES.

11-GOREE
Special weather statement, Nov 24, 8:32 AM CST, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
932 AM EST WED NOV 24 2004

ALZ065>069-FLZ007>019-026>028-GAZ120>131-142>148-155>161-242000-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DOUGHERTY GA-EARLY GA-FRANKLIN FL-GADSDEN FL-
GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LANIER GA-LEE GA-
LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-MITCHELL GA-
QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-THOMAS GA-
TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CUTHBERT...DALEVILLE...DAWSON...DE FUNIAK SPRINGS...
DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...ENTERPRISE...FITZGERALD...
FORT GAINES...FORT RUCKER...GENEVA...GEORGETOWN...HEADLAND...
LAKELAND...LEESBURG...MADISON...MARIANNA...MONTICELLO...MORGAN...
MOULTRIE...NASHVILLE...NEWTON...OCILLA...OZARK...PANAMA CITY...
PANAMA CITY BEACH...PELHAM...PERRY...PORT ST. JOE...PUTNEY...
QUITMAN...SANTA ROSA BEACH...ST. MARKS...STEINHATCHEE...SYLVESTER...
TALLAHASSEE...THOMASVILLE...TIFTON...VALDOSTA AND VERNON
932 AM EST WED NOV 24 2004

THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR SOUTHEAST
ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA PANHANDLE
AND MUCH OF THE FLORIDA BIG BEND...EFFECTIVE UNTIL 300 PM EST
WEDNESDAY AFTERNOON (200 PM CST).

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON.

IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON...
CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA...
JEFFERSON...MADISON...AND TAYLOR.

IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH...
CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY...
LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN
HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES.

REMEMBER A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES
AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN
THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER
CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 9:28 AM CSTSpecial Marine WarningTAE47 min
Nov 24, 9:52 AM CSTTornado WarningTAEWalton38 min
Nov 24, 10:14 AM CSTSevere Thunderstorm WarningTAEHolmes46 min
Nov 24, 10:26 AM CSTTornado WarningTAEWalton34 min
Nov 24, 10:48 AM CSTSpecial Marine WarningTAE57 min
Nov 24, 11:04 AM CSTTornado WarningTAEHolmes, Washington26 min
Nov 24, 11:23 AM CSTSpecial Marine WarningTAE37 min
Nov 24, 11:56 AM CSTSpecial Marine WarningTAE2 hr
Nov 24, 12:58 PM CSTTornado WarningTAEFranklin32 min
Nov 24, 2:00 PM CSTSpecial Marine WarningTAE2 hr
Nov 24, 2:00 PM CSTSpecial Marine WarningTAE2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.